# SDR P2EA99895

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 468
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE FORWARD CARGO COMPARTMENT CARGO TRACK AT BS 468, RBL 14, WAS FOUND WITH CORROSION.  THE TRACK WAS REPAIRED AS PER SRM 53-10-5 FIG 5.  (M)
